A probabilistic proof of the open mapping theorem for analytic functions

Research output: Contribution to journalArticleOtherpeer-review

Original languageEnglish
Pages (from-to)74 - 76
Number of pages3
JournalBulletin of the Australian Mathematical Society
Volume90
Issue number1
DOIs
Publication statusPublished - 2014

Cite this

@article{91474c584f6948f185c0fc3685edb232,
title = "A probabilistic proof of the open mapping theorem for analytic functions",
author = "Markowsky, {Gregory Tycho}",
year = "2014",
doi = "10.1017/S0004972713001056",
language = "English",
volume = "90",
pages = "74 -- 76",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "1",

}

A probabilistic proof of the open mapping theorem for analytic functions. / Markowsky, Gregory Tycho.

In: Bulletin of the Australian Mathematical Society, Vol. 90, No. 1, 2014, p. 74 - 76.

Research output: Contribution to journalArticleOtherpeer-review

TY - JOUR

T1 - A probabilistic proof of the open mapping theorem for analytic functions

AU - Markowsky, Gregory Tycho

PY - 2014

Y1 - 2014

U2 - 10.1017/S0004972713001056

DO - 10.1017/S0004972713001056

M3 - Article

VL - 90

SP - 74

EP - 76

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 1

ER -